Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 659-664

Some remarks about Mackey convergence

1Institute of Mathematics, Polish Academy of Science, Wieczorka 8, Katowice 40-013, Poland
2Department of Mathematics, University of North Dakota, Grand Forks, ND 58202-8376, USA

Received 16 September 1993; Revised 5 March 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Józef Burzyk and Thomas E. Gilsdorf, “Some remarks about Mackey convergence,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 659-664, 1995. doi:10.1155/S0161171295000846